# SDR ASAA2022102040413

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 25,564 hours, 8,027 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H34Y
- Condition: Faulty
- Location: Aft Cgo Compt Ra
- Part time: 44,522 hours, 13,265 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #2 IS INOPERATIVE. GROUNDED - YES. REMOVED AND REPLACED #2 HF RT CHECK OK PER B737-900 AMM 23-11-21.
